Show simple item record

dc.contributor.authorFerreira, José M.*
dc.contributor.authorFord, Neville J.*
dc.contributor.authorMalique, Md A.*
dc.contributor.authorPinelas, Sandra*
dc.contributor.authorYan, Yubin*
dc.date.accessioned2012-02-10T15:18:04Z
dc.date.available2012-02-10T15:18:04Z
dc.date.issued2011-04-12
dc.identifier.citationFerreira, J. M., Ford, N. J., Malique, M. A., Pinelas, S., & Yan, Y. (2011). Analytical and numerical treatment of oscillatory mixed differential equations with differentiable delays and advances. Journal of Computational and Applied Mathematics, 235(17), 5112-5130. https://doi.org/10.1016/j.cam.2011.04.041en
dc.identifier.issn0377-0427en
dc.identifier.doi10.1016/j.cam.2011.04.041
dc.identifier.urihttp://hdl.handle.net/10034/210489
dc.descriptionNOTICE: this is the author’s version of a work that was accepted for publication in Journal of computational and applied mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of computational and applied mathematics, 235(2011), doi: 10.1016/j.cam.2011.04.041en
dc.description.abstractThis article discusses the oscillatory behaviour of the differential equation of mixed type.
dc.language.isoenen
dc.publisherElsevieren
dc.relation.urlhttp://www.journals.elsevier.com/journal-of-computational-and-applied-mathematicsen
dc.relation.urlhttps://www.sciencedirect.com/science/article/pii/S0377042711002354
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/4.0/
dc.subjectfunctional differential equationsen
dc.subjectmixed and delay equationsen
dc.subjectoscillatory solutionsen
dc.subjectnumerical schemesen
dc.subjectdiscrete equationsen
dc.titleAnalytical and numerical treatment of oscillatory mixed differential equations with differentiable delays and advancesen
dc.typeArticleen
dc.identifier.eissn1879-1778
dc.contributor.departmentInstituto Superior Técnico, Lisbon; University of Chester; Universidade dos Açoresen
dc.identifier.journalJournal of Computational and Applied Mathematics
html.description.abstractThis article discusses the oscillatory behaviour of the differential equation of mixed type.


Files in this item

Thumbnail
Name:
Publisher version
Thumbnail
Name:
ferreira,ford,malique,pinelas, ...
Size:
5.050Mb
Format:
PDF
Request:
Article - AAM

This item appears in the following Collection(s)

Show simple item record

https://creativecommons.org/licenses/by-nc-nd/4.0/
Except where otherwise noted, this item's license is described as https://creativecommons.org/licenses/by-nc-nd/4.0/